# SDR HEEA0012765

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4573B
- Make and model: Bolkms BO105S
- Aircraft serial: S673
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 4638303001
- Condition: Spalled
- Location: Transmission
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SPALLING ON BEVEL GEAR TEETH. REPLACED WITH SERVICEABLE PART.
